# SDR AU970426

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- Engine: Pwa JT9D7R4G2
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE FIRST STAGE TURBINE BLADE BROKEN AT MID SPAN. INVESTIGATION FOUND 30% OF BLADES HAD BULLSEYE EROSION ON THE CONCAVE SIDE. FOUND DURING BOROSCOPE INSPECTION.
